# SDR ASOA20140929107

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Cndair CL6002C10
- Aircraft serial: 844
- Aircraft time: 23,742 hours, 15,039 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD LOWER YOKE FITTING CRACKED.  R & R YOKE FITTING.
